# SDR 07FDEA00633

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 49,085 hours, 11,112 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER END 9L (XORS 819), APPROX 10" LENGTH ON LEFT WING   TANK DURING HFEC INSPECTION. SUPPLEMENTAL 21 MARCH 07, CRACK ON STRINGER END 9L (XORS 819) SLOTTED OUT AND REPAIRED WITH ANGLES AS PER   SRM 57-20  -00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
